Alert archive / Arizona / High Wind Warnings in 2024
High Wind Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this high wind warning at May 4, 2024, 1:00 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 5, 2024, 6:00 AM MST. It was in force for 17 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 4, 2024, 1:00 PM MST (20:00 UTC)
- In effect from
- May 5, 2024, 6:00 AM MST
- Expired
- May 5, 2024, 11:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 11:59 AM MST | NON-TSTM WND GST 63 | 1 Sse Flagstaff Airport, AZ | ASOS station KFLG Flagstaff Airport. |
| May 5, 1:24 PM MST | NON-TSTM WND GST 63 | 9 S Pinedale, AZ | Mesonet station QLCA3 Limestone Canyon. |
| May 5, 3:19 PM MST | NON-TSTM WND GST 59 | 4 N House Rock, AZ | Mesonet station QFSA3 Four Springs W. Vermillion Cliffs. |
| May 5, 3:19 PM MST | NON-TSTM WND GST 62 | 1 S Window Rock, AZ | ASOS station KRQE Window Rock Airport. |
| May 5, 3:35 PM MST | NON-TSTM WND GST 59 | 3 Ese Heber-Overgaard, AZ | AWOS station AZ82 Heber 2 ESE Mogollon Airpark. |
| May 5, 3:43 PM MST | NON-TSTM WND GST 69 | 1 W Two Guns, AZ | Mesonet station AZT09 I-40 @ Two Guns MM 230. |
| May 5, 4:13 PM MST | NON-TSTM WND GST 62 | 5 Nnw Sunrise Park, AZ | Mesonet station AZT18 Sr-260 @ Mp-378. |
| May 5, 4:15 PM MST | NON-TSTM WND GST 58 | Taylor, AZ | AWOS station KTYL Taylor Airport. |
| May 5, 4:33 PM MST | NON-TSTM WND GST 61 | 3 Ese Winslow, AZ | Mesonet station AZT06 I-40 @ Little Colo. River MM 257 3E INW. |
| May 5, 5:06 PM MST | NON-TSTM WND GST 64 | 1 Nw Winslow, AZ | ASOS station KINW Winslow Airport. |
| May 5, 5:19 PM MST | NON-TSTM WND GST 63 | 3 Wnw Heber-Overgaard, AZ | Mesonet station GW3851 HEBER. |
| May 5, 6:03 PM MST | NON-TSTM WND GST 73 | 1 W Two Guns, AZ | Mesonet station AZT09 I-40 @ Two Guns MM 230. |
| May 5, 8:30 PM MST | NON-TSTM WND GST 71 | 2 W Springerville, AZ | AWOS station KJTC Springerville Airport. |
| May 5, 9:30 PM MST | SNOW 1.9 | Grand Canyon Village, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
474 WWUS75 KFGZ 042000 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 100 PM MST Sat May 4 2024 AZZ004>007-009>017-039-040-051400- /O.UPG.KFGZ.HW.A.0002.240505T1400Z-240506T0400Z/ /O.NEW.KFGZ.HW.W.0003.240505T1300Z-240506T0400Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Kayenta, Winslow, Tuba City, Flagstaff, Show Low, Holbrook, Munds Park, Springerville, Ganado, Kykotsmovi, Valle, Window Rock, Williams, St. Johns, Pinetop, Grand Canyon Village, Happy Jack, Fredonia, Snowflake, Chinle, North Rim, Jacob Lake, Lees Ferry, Greer, Page, Heber, Forest Lakes, Keams Canyon, Wupatki N.M., Navajo N.M., Dilkon, Supai, and Kaibito 100 PM MST Sat May 4 2024 /200 PM MDT Sat May 4 2024/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM MST /7 AM MDT/ TO 9 PM MST /10 PM MDT/ SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of north central, northeast, and west central Arizona. * WHEN...From 6 AM MST /7 AM MDT/ to 9 PM MST /10 PM MDT/ Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Secure loose objects that could be blown around or damaged by the wind. Winds this strong will make driving extremely difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extreme caution and avoid unnecessary travel. && $$ AZZ008-051400- /O.CON.KFGZ.HW.A.0002.240505T1400Z-240506T0400Z/ Yavapai County Mountains- Including the cities of Prescott, Ash Fork, and Seligman 100 PM MST Sat May 4 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph possible. * WHERE...Yavapai County Mountains. * WHEN...From Sunday morning through Sunday evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects in a safe location prior to the onset of winds. Examples of loose objects include, but are not limited to, garbage bins, trampolines, and outdoor furniture. && $$ McCollum
5 follow-up statements
367 WWUS75 KFGZ 042025 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 125 PM MST Sat May 4 2024 AZZ004>007-009>017-039-040-050430- /O.CON.KFGZ.HW.W.0003.240505T1300Z-240506T0400Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Kayenta, Winslow, Tuba City, Flagstaff, Show Low, Holbrook, Munds Park, Springerville, Ganado, Kykotsmovi, Valle, Window Rock, Williams, St. Johns, Pinetop, Grand Canyon Village, Happy Jack, Fredonia, Snowflake, Chinle, North Rim, Jacob Lake, Lees Ferry, Greer, Page, Heber, Forest Lakes, Keams Canyon, Wupatki N.M., Navajo N.M., Dilkon, Supai, and Kaibito 125 PM MST Sat May 4 2024 /225 PM MDT Sat May 4 2024/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM MST /7 AM MDT/ TO 9 PM MST /10 PM MDT/ SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of north central, northeast, and west central Arizona. * WHEN...From 6 AM MST /7 AM MDT/ to 9 PM MST /10 PM MDT/ Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Secure loose objects that could be blown around or damaged by the wind. Winds this strong will make driving extremely difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extreme caution and avoid unnecessary travel. && $$ AZZ008-050430- /O.UPG.KFGZ.HW.A.0002.240505T1400Z-240506T0400Z/ /O.NEW.KFGZ.WI.Y.0014.240505T1300Z-240506T0400Z/ Yavapai County Mountains- Including the cities of Prescott, Ash Fork, and Seligman 125 PM MST Sat May 4 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Yavapai County Mountains. * WHEN...From 6 AM to 9 PM MST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could snap resulting in a few power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extra caution. && $$ McCollum
608 WWUS75 KFGZ 050428 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 928 PM MST Sat May 4 2024 AZZ004>007-009>017-039-040-051700- /O.CON.KFGZ.HW.W.0003.240505T1300Z-240506T0400Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Kykotsmovi, St. Johns, Page, Holbrook, Dilkon, Canyon De Chelly, Kayenta, Ganado, Jacob Lake, Heber, Keams Canyon, Kaibito, Happy Jack, Show Low, Snowflake, Munds Park, Lees Ferry, Navajo N.M., Grand Canyon Village, Flagstaff, Valle, Window Rock, Chinle, Pinetop, Forest Lakes, Winslow, Tuba City, Williams, Greer, Springerville, Supai, North Rim, Wupatki N.M., and Fredonia 928 PM MST Sat May 4 2024 /1028 PM MDT Sat May 4 2024/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM MST /7 AM MDT/ TO 9 PM MST /10 PM MDT/ SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of north central, northeast, and west central Arizona. * WHEN...From 6 AM MST /7 AM MDT/ to 9 PM MST /10 PM MDT/ Sunday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility in northeast Arizona. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Secure loose objects that could be blown around or damaged by the wind. Winds this strong will make driving extremely difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extreme caution and avoid unnecessary travel. && $$ AZZ008-051700- /O.CON.KFGZ.WI.Y.0014.240505T1300Z-240506T0400Z/ Yavapai County Mountains- Including the cities of Ash Fork, Prescott, and Seligman 928 PM MST Sat May 4 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Yavapai County Mountains. * WHEN...From 6 AM to 9 PM MST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could snap resulting in a few power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extra caution. && $$ BAJ
787 WWUS75 KFGZ 051224 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 524 AM MST Sun May 5 2024 AZZ004>007-009>017-039-040-060400- /O.CON.KFGZ.HW.W.0003.240505T1300Z-240506T0400Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Valle, Fredonia, Supai, Pinetop, Springerville, Dilkon, Happy Jack, Kykotsmovi, Heber, Lees Ferry, Munds Park, Holbrook, St. Johns, Flagstaff, Keams Canyon, Ganado, Show Low, Navajo N.M., Kayenta, North Rim, Forest Lakes, Chinle, Kaibito, Canyon De Chelly, Winslow, Grand Canyon Village, Greer, Page, Wupatki N.M., Jacob Lake, Tuba City, Williams, Window Rock, and Snowflake 524 AM MST Sun May 5 2024 /624 AM MDT Sun May 5 2024/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST /10 PM MDT/ THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Much of northern Arizona. * WHEN...Until 9 PM MST /10 PM MDT/ this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility in northeast Arizona. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Secure loose objects that could be blown around or damaged by the wind. Winds this strong will make driving extremely difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extreme caution and avoid unnecessary travel. && $$ AZZ008-060400- /O.CON.KFGZ.WI.Y.0014.240505T1300Z-240506T0400Z/ Yavapai County Mountains- Including the cities of Seligman, Prescott, and Ash Fork 524 AM MST Sun May 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Yavapai County Mountains. * WHEN...Until 9 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could snap resulting in a few power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects that could be blown around or damaged by the wind. Winds this strong can make driving difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extra caution. && $$ Meola
496 WWUS75 KFGZ 060343 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 843 PM MST Sun May 5 2024 AZZ004>007-009>013-015-016-039-040-060445- /O.EXP.KFGZ.HW.W.0003.000000T0000Z-240506T0400Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Western Mogollon Rim-Eastern Mogollon Rim- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Lees Ferry, Fredonia, Jacob Lake, Williams, Canyon De Chelly, Dilkon, Flagstaff, Ganado, Winslow, Happy Jack, Kykotsmovi, North Rim, Grand Canyon Village, Tuba City, Munds Park, Heber, Page, Kayenta, Valle, Supai, Chinle, Wupatki N.M., Kaibito, Holbrook, Window Rock, Navajo N.M., Snowflake, Keams Canyon, and Forest Lakes 843 PM MST Sun May 5 2024 /943 PM MDT Sun May 5 2024/ ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MST /10 PM MDT/ THIS EVENING... Winds will continue to decrease late this evening behind a cold front that is passing through the area. Some gusts 40 to 50 mph will still be possible through 10 PM from Winslow eastward, but gusts under 35 mph are expected west of Winslow. $$ AZZ008-060445- /O.EXP.KFGZ.WI.Y.0014.000000T0000Z-240506T0400Z/ Yavapai County Mountains- Including the cities of Seligman, Ash Fork, and Prescott 843 PM MST Sun May 5 2024 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... Winds have decreased below advisory criteria this evening and will decrease further overnight. $$ AZZ014-017-060600- /O.EXT.KFGZ.HW.W.0003.000000T0000Z-240506T0600Z/ Little Colorado River Valley in Apache County-White Mountains- Including the cities of Pinetop, Greer, Show Low, Springerville, and St. Johns 843 PM MST Sun May 5 2024 /943 PM MDT Sun May 5 2024/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST /MIDNIGHT MDT/ THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Little Colorado River Valley in Apache County and White Mountains. The strongest wind gusts near 60 mph are expected in the Springerville and Eagar areas. * WHEN...Until 11 PM MST /midnight MDT/ this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Secure loose objects that could be blown around or damaged by the wind. Winds this strong will make driving extremely difficult, especially for high profile vehicles, such as RVs, campers, and tractor trailers. Use extreme caution and avoid unnecessary travel. && $$ JJ
534 WWUS75 KFGZ 060555 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1055 PM MST Sun May 5 2024 AZZ014-017-060700- /O.EXP.KFGZ.HW.W.0003.000000T0000Z-240506T0600Z/ Little Colorado River Valley in Apache County-White Mountains- Including the cities of Pinetop, Greer, Show Low, Springerville, and St. Johns 1055 PM MST Sun May 5 2024 /1155 PM MDT Sun May 5 2024/ ...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST /MIDNIGHT MDT/ THIS EVENING... Southwest winds will gradually decrease overnight, with gusts falling to 25 to 35 mph after midnight. $$ JJ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at May 4, 11:38 AM MST, 1 hour 22 minutes earlier.
Area forecast discussion, May 4, 11:38 AM MST, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 1138 AM MST Sat May 4 2024 .SYNOPSIS...Warm and dry conditions are expected today with breezy afternoon winds. Winds will continue to increase, peaking on Sunday, and remaining gusty through much of the week. Isolated showers near the Arizona-Utah state line on Sunday with most areas remaining dry. Temperatures will cool slightly on Sunday but warm back up through midweek. Another trough will keep temperatures cool for the second half of the week but conditions will remain dry. && .DISCUSSION...The current forecast package is in good shape with no morning update. It will be breezy today but quite windy on Sunday. We will likely be hoisting a High Wind Warning (gusts over 60 mph) on Sunday roughly for the area between Flagstaff, Meteor Crater and Cameron. Much of the rest of the area will be looking at a Wind Advisory with gust of 40 to 50 mph. Fire weather concerns will be limited due to fairly recent precipitation and elevated relative humidity values. The exception will be the area surrounding St. Johns in east central Arizona where low relative humidity, strong gusty winds and drying grasses will meet the criteria for a Red Flag Warning. && .AVIATION...Saturday 04/18Z through Sunday 05/18Z...Expect generally VFR conditions into Sunday. South-southwest winds gusting 25-35kts will persist overnight and increase Sunday morning with gusts 40-55kts by 18Z Sunday. A few -SHRA possible north of I-40, with areas of MVFR visibilities due to blowing dust developing at KINW-KSJN-KRQE on Sunday. OUTLOOK...Sunday 05/18Z through Tuesday 07/18Z...Mainly VFR conditions on Sunday with a few -SHRA north of I-40 through Sunday afternoon. Periods of MVFR visibility due to blowing dust are expected at KINW-KSJN-KRQE Sunday afternoon. Strong southwest winds 25-35 kts with gusts of 40-55 kts on Sunday afternoon with moderate turbulence. Winds decrease Sunday night into Monday, with winds to 20-30 kts from the west by Monday with widespread VFR conditions returning through Tuesday. && .FIRE WEATHER...Today and Sunday...Dry and mild conditions are expected today with increasing southwest winds with gusts 20 to 35 mph. Winds will be much stronger on Sunday, with gusts of 40 to 55 mph by late morning with favored downsloping areas gusting to 65 mph. Minimum RH on Sunday will be 10 to 20% across northeast Arizona which will lead to periods of critical fire weather conditions over NE Arizona Sunday afternoon. Monday through Wednesday...West-southwest winds will remain elevated each afternoon through Wednesday with widespread gusts of 25 to 35 mph. Expect afternoon min RH of 10 to 15%, and overnight RH of 25 to 45%. No precipitation is expected through next week. && .FGZ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Sunday morning through Sunday evening for AZZ004>017-039-040. Fire Weather Watch from Sunday morning through Sunday evening for AZZ114. && PUBLIC...McCollum/Meola AVIATION...BAK FIRE WEATHER...BAK For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 1:02 PM MST | Red Flag Warning | FGZ | Apache | 32 hr |
| May 4, 1:25 PM MST | Wind Advisory | FGZ | Yavapai | 32 hr |
Nearby
High Wind Warnings in Arizona, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.